# SDR R7MR35473

- Difficulty date: June 18, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 468
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMART ELECTRIC MECHANICAL ACTUATOR, UNIT INOPERATIVE.  WILL NOT TEST IN AUTOPILOT MODE.  SUSPECT INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
